1 doctor weighed in:

Been on Depo-Provera for 8 months i've been spotting but no full period until days ago. I have bad cramps & my next shot is @ the end of feb. What's wrong ?

1 doctor weighed in
Dr. Azra Ayubi
Obstetrics & Gynecology

In brief: Side effects of Depo

Sometimes it can take several months for cycle regulation with depot provera (medroxyprogesterone).
As long as the bleeding is not heavy, it's more of a nuisance. It's designed to lighten or completely eliminate menstrual flow in most women with normal bmi. If pelvic pain or cramping persists, she a gynecologist to consider an evaluation for endometriosis.

In brief: Side effects of Depo

Sometimes it can take several months for cycle regulation with depot provera (medroxyprogesterone).
As long as the bleeding is not heavy, it's more of a nuisance. It's designed to lighten or completely eliminate menstrual flow in most women with normal bmi. If pelvic pain or cramping persists, she a gynecologist to consider an evaluation for endometriosis.
Dr. Azra Ayubi
Dr. Azra Ayubi
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors